# SDR SWAA2025080595837

- Difficulty date: July 27, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 26,457 hours, 13,420 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR RR R2 DOOR AIRFRAME SIDE ASSIST HANDLE NEEDS SECURED<[01] SECURED R2 DOOR AIRFRAME SIDE ASSIST HANDLE IAW B737-800 AMM 25-21-25-420-801;[02] SECURED R2 DOOR AIRFRAME SIDE ASSIST HANDLE IAW B737-800 AMM 25-21-25-420-801
